# SDR SWIA202158687

- Difficulty date: May 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND AROUND FASTENER HOLES ON STRINGER 23R LOCATED BETWEEN FS333 - FS379     (C-CHECK RO 6/04/2021)    REPLACED STRINGER 23R BETWEEN FS333-379 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY.
